Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 31, 2016, 3:39 PM MDT. It took effect at Apr 1, 2016, 3:00 AM MDT. It was in force for 51 min.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2016, 3:39 PM MDT (21:39 UTC)
- In effect from
- Apr 1, 2016, 3:00 AM MDT
- Expired
- Apr 1, 2016, 3:51 AM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
512 WWUS75 KABQ 312139 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MDT THU MAR 31 2016 ...STRONG CANYON WINDS TO SPILL INTO CENTRAL AREAS OF NEW MEXICO TONIGHT... .AN IMPRESSIVE COLD FRONT WILL SLIDE SOUTH AND WEST TONIGHT...BRINGING GUSTY WINDS ALONG WITH IT. AS THE FRONT SPILLS THROUGH GAPS AND CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...THE WINDS WILL ACCELERATE. AREAS WITHIN EASTERN ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS CANYON WILL BE SUSCEPTIBLE TO PERIODIC GUSTS OF 40 TO 45 MPH...AS WILL LOCATIONS SUCH AS PLACITAS AND ABO PASS. THE WINDS WILL STEADILY DIMINISH IN THE LATE MORNING HOURS FRIDAY. NMZ519-520-010500- /O.NEW.KABQ.WI.Y.0017.160401T0900Z-160401T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- 339 PM MDT THU MAR 31 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY. * LOCATION...EASTERN ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS CANYON...PLACITAS...AND EASTERN SOCORRO COUNTY...ESPECIALLY NEAR ABO PASS ON U.S. HIGHWAY 60. LOCATIONS IMMEDIATELY TO THE WEST OF GAPS...CANYONS...AND LARGE ARROYOS WILL BE MOST SUSCEPTIBLE TO STRONG GUSTS. * WINDS...SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * TIMING...WINDS WILL ABRUPTLY STRENGTHEN BETWEEN 2 AND 4 AM MDT FRIDAY MORNING. WINDS WILL STAY STRONG THROUGH ABOUT 9 AM BEFORE STEADILY DIMINISHING. * VISIBILITY...SOME LOCALIZED BLOWING DUST MAY OCCASIONALLY REDUCE VISIBILITY TO AROUND 3 MILES...ESPECIALLY NEAR CONSTRUCTION SITES AND OPEN FIELDS. * LOCAL IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ON NORTH TO SOUTH ORIENTED ROADS. LAWN FURNITURE...TRASH CANS...AND OTHER LOOSE ITEMS MAY BECOME TOSSED AROUND OR AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
2 follow-up statements
532 WWUS75 KABQ 010428 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1028 PM MDT THU MAR 31 2016 ...STRONG CANYON WINDS TO SPILL INTO CENTRAL AREAS OF NEW MEXICO TONIGHT... .AN IMPRESSIVE COLD FRONT WILL SLIDE SOUTH AND WEST TONIGHT... BRINGING GUSTY WINDS ALONG WITH IT. AS THE FRONT SPILLS THROUGH GAPS AND CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...THE WINDS WILL ACCELERATE. AREAS WITHIN EASTERN ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS CANYON WILL BE SUSCEPTIBLE TO PERIODIC GUSTS OF 40 TO 45 MPH...AS WILL LOCATIONS SUCH AS PLACITAS AND ABO PASS. THE WINDS WILL STEADILY DIMINISH IN THE LATE MORNING HOURS FRIDAY. NMZ519-520-011500- /O.CON.KABQ.WI.Y.0017.160401T0900Z-160401T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- 1028 PM MDT THU MAR 31 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... * LOCATION...EASTERN ALBUQUERQUE NEAR BEAR CANYON AND TIJERAS CANYON...PLACITAS...AND EASTERN SOCORRO COUNTY...ESPECIALLY NEAR ABO PASS ON U.S. HIGHWAY 60. LOCATIONS IMMEDIATELY TO THE WEST OF GAPS...CANYONS...AND LARGE ARROYOS WILL BE MOST SUSCEPTIBLE TO STRONG GUSTS. * WINDS...SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * TIMING...WINDS WILL ABRUPTLY STRENGTHEN BETWEEN 2 AND 4 AM MDT FRIDAY MORNING. WINDS WILL STAY STRONG THROUGH ABOUT 9 AM BEFORE STEADILY DIMINISHING. * VISIBILITY...SOME LOCALIZED BLOWING DUST MAY OCCASIONALLY REDUCE VISIBILITY TO AROUND 3 MILES...ESPECIALLY NEAR CONSTRUCTION SITES AND OPEN FIELDS. * LOCAL IMPACTS...STRONG CROSS WINDS ARE POSSIBLE ON NORTH TO SOUTH ORIENTED ROADS. LAWN FURNITURE...TRASH CANS...AND OTHER LOOSE ITEMS MAY BECOME TOSSED AROUND OR AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
778 WWUS75 KABQ 010951 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 AM MDT FRI APR 1 2016 NMZ519-520-011100- /O.CAN.KABQ.WI.Y.0017.000000T0000Z-160401T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- 351 AM MDT FRI APR 1 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. EAST TO SOUTHEAST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH EARLY THIS MORNING...HOWEVER THE THREAT FOR SIGNIFICANT WINDS HAS PASSED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 31, 3:15 PM MDT, 24 minutes earlier.
Area forecast discussion, Mar 31, 3:15 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT THU MAR 31 2016 .SYNOPSIS... INGREDIENTS COMING TOGETHER FOR A DECENT SHOT OF PRECIPITATION OVER PORTIONS OF NORTHERN NM AND PERHAPS OUR FAR SE ZONES. ONE STORM ALONG THE AZ AND MEXICO BORDER WILL PHASE WITH A QUICK MOVING SYSTEM TO OUR NORTH. A STRONG SURFACE COLD FRONT WILL SUPPLY THE COLDER AIR WHICH WILL PRODUCE MOSTLY SNOW WITH THIS EVENT LATE TODAY INTO FRIDAY. THE WEEKEND INTO NEXT WEEK LOOKS DRY AND MILDER. THERE COULD BE A STORM TOWARD THE END OF NEXT WEEK. && .DISCUSSION... FAST MOVING UPPER LEVEL DISTURBANCE NEAR THE UT AND CO BORDER WILL MERGE WITH A SLOWER MOVING SYSTEM ALONG THE AZ AND MEXICO BORDER TO BRING A ROUND OF PRECIPITATION TO MUCH OF THE FORECAST AREA. IN ADDITION...A POTENT BACK DOOR FRONT HAS REACHED FAR NE NM AND WILL BLAST S AND W TONIGHT AND POUR INTO THE RIO GRANDE VALLEY LATE TONIGHT. THE ARRIVAL OF COLDER AIR WILL MEAN MOST OF THE PRECIPITATION WILL FALL IN THE FORM OF SNOW OVER NORTHERN AND MOUNTAINOUS AREAS...WITH A CHANGE FROM RAIN TO SNOW IN VALLEY AND LOWLAND AREAS. WE HAVE EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THE SAN JUAN AND JEMEZ MOUNTAINS AS WELL AS THE UPPER RIO GRANDE VALLEY. CONSIDERED A WINTER STORM WARNING FOR THE SANGRES. A FEW OTHER LOCATIONS ARE A CONCERN FOR ADVISORY SNOWS. THE NAM...RAP AND LOCAL HIGH RES MODEL ALL SHOWING A BAND OF SNOW EXTENDING FROM THE EAST SLOPES OF THE SANGRES INTO UNION COUNTY. THIS WOULD INCLUDE THE NE AND FAR NE HIGHLANDS. THE OTHER AREA IS OUR FAR SE ZONES WHERE SOME MODELS ARE PRODUCING LARGE AMOUNTS OF SNOW. THE QUESTION IS WILL IT BE COLD ENOUGH FOR SNOW. THINKING IS NOT QUITE AS WET BULB ZERO TEMPS ARE ABOVE ZERO ACROSS CHAVES AND ROOSEVELT COUNTIES. BUT THESE AREAS NEED TO BE WATCHED. STRONG WINDS FOR AWHILE BEHIND THE FRONT AS WELL AS STRONG GAP WINDS INTO THE RIO GRANDE VALLEY. WILL HOIST A WIND ADVISORY FOR THE MIDDLE AND LOWER RGV. PRECIPITATION MOSTLY ENDS FRIDAY WITH CHILLY TEMPS LEFT BEHIND. THE WEEKEND AND EARLY NEXT WEEK WILL BE DRY AND MILDER. NOT MUCH WIND UNTIL TUESDAY AS A SHORT WAVE TROUGH DROPS SE AND CLIPS NE NM. TEMPORARY COOLING WILL MAINLY IMPACT THE EAST WEDNESDAY AND THURSDAY. THE GFS THEN TRIES TO BRING A DECENT BATCH OF QPF TO ENTIRE CWA LATE NEXT WEEK...THE ECMWF NOT SO EXCITED. CHJ && .FIRE WEATHER... A COUPLE OF UPPER LEVEL FEATURES ARE AT WORK WITH REGARD TO NM WEATHER. THE UPPER LOW THAT WAS PREVIOUSLY OVER SOUTHERN CA HAS SHIFTED EASTWARD ALONG THE US-MEXICAN BORDER...AND A PERTURBATION IS RACING SOUTHWARD DOWN THE ROCKIES WITH AN ATTENDANT COLD FRONT PLUNGING DOWN THE PLAINS. SOME BREEZY CONDITIONS HAVE BEEN OBSERVED THIS AFTERNOON...NAMELY IN THE NORTHWESTERN AND NORTHEASTERN CORNERS OF NM. HOWEVER...WINDS HAVE STAYED MUCH LIGHTER THAN DAYS PAST AND WELL BELOW CRITICAL THRESHOLDS. WINDS IN THE NORTHEAST CORNER ARE RESPONDING UPWARD DUE TO THE PROXIMITY OF THE AFOREMENTIONED COLD FRONT ENCROACHING UPON THE AREA. AHEAD OF THE FRONT TEMPERATURES HAVE STILL FAILED TO REACH SEASONAL AVERAGES THIS AFTERNOON...AND CLOUDS HAVE BEEN ON THE INCREASE TODAY WITH SHOWERS SLOWLY TAKING SHAPE. ANY PROSPECTS FOR A BRIEF SHOWER BEFORE DUSK WILL BE PRIMARILY FOCUSED OVER THE HIGHER TERRAIN OF NORTHERN AND WESTERN NM. THE NORTHERLY WIND GUSTS WILL STEADILY INCREASE OVER THE NORTHEAST TO EAST CENTRAL PLAINS OF NM EARLY THIS EVENING AS THE BACK DOOR SEGMENT OF THE COLD FRONT APPROACHES. TOWARD MIDNIGHT MUCH OF THE FAR EASTERN PLAINS WILL LIKELY BE OBSERVING OCCASIONAL GUSTS TO 40 MPH. INTO THE LATE EVENING AND EARLY MORNING HOURS FRIDAY...THE FRONT WILL SHOVE FARTHER SOUTH AND WEST BEYOND THE CENTRAL MOUNTAIN CHAIN. AS IT DOES SO...IT WILL ACCELERATE THROUGH GAPS/CANYONS WHERE GUSTS WILL LOCALLY INCREASE TO 40 TO 45 MPH. PRECIPITATION IS ALSO EXPECTED TO INCREASE ALONG AND IMMEDIATELY BEHIND THE FRONT TONIGHT THROUGH FRIDAY...ESPECIALLY IN UPSLOPE FAVORED AREAS. THE NORTHERN MOUNTAINS AND FAR NORTHEAST HIGHLANDS ARE EXPECTED TO RECEIVE A FEW INCHES OF ACCUMULATION WITH MEAGER TO LIGHT AMOUNTS ELSEWHERE. BECAUSE OF INCREASED CLOUDS AND PRECIPITATION BROUGHT BY THE FRONT...TEMPERATURES WILL DROP A FEW MORE DEGREES...AND CONSEQUENTLY NO CRITICAL FIRE WX CONDITIONS ARE FORESEEN FRIDAY. AS THE UPPER LEVEL DISTURBANCES SHIFT EAST SOUTHEASTWARD...SURFACE WINDS WILL SHIFT DIRECTIONS AND TURN VERY LIGHT OVER MOST OF THE FORECAST AREA. A FEW NORTHERN TO CENTRAL ZONES COULD OBSERVE POOR DISPERSION AND INEFFICIENT VENTILATION RATES FRIDAY. RISING PRESSURE HEIGHTS FROM AN ILL-DEFINED RIDGE ALOFT WILL BRING WARMER TEMPERATURES INTO NM ON SATURDAY AND SUNDAY WHILE THE AIRMASS DRIES OUT. INTO SUNDAY...THE LEE SIDE SURFACE TROUGH SHOWS UP AGAIN AND INITIATES STRONGER BREEZES OVER THE EAST CENTRAL TO NORTHEASTERN PLAINS OF NM. THUS A COUPLE HOURS OF CRITICAL CONDITIONS WILL BE POSSIBLE IN THE EASTERN HIGH PLAINS SUNDAY AFTERNOON. A WEAK SURFACE FRONT WILL THEN NUDGE THE SURFACE TROUGH OUT OF NORTHEAST NM...REPLACING IT WITH SHIFTING WIND DIRECTIONS...LIGHTER SPEEDS...AND SLIGHTLY COOLER TEMPERATURES. IN LIEU OF THE WEAK FRONT...TEMPERATURES ACROSS THE FORECAST AREA WILL BE 3 TO 8 DEGREES ABOVE NORMAL BY THIS TIME MONDAY AS THE RIDGE ALOFT FLATTENS. WINDS INCREASE OVER NM ON TUESDAY AS A PACIFIC SYSTEM IS DRAWN INTO THE GREAT BASIN OF THE CONUS...HOWEVER FORECAST SPEEDS ARE NOT AS STRONG AS PREVIOUS GUIDANCE WAS SUGGESTING. NONETHELESS...THIS WILL BE THE NEXT PERIOD OF CONCERN FOR CRITICAL WINDS MESHING UP WITH THE ABOVE NORMAL TEMPERATURES AND LOW RH IN NORTHEAST TO EAST CENTRAL NM. 52 && .AVIATION... 18Z TAF CYCLE THE WEATHER WILL BE SOMEWHAT UNSETTLED OVER NORTHERN AND CENTRAL NEW MEXICO THROUGH SATURDAY AFTERNOON AS A PAIR OF DISTURBANCES ALOFT IMPACT THE SOUTHWEST REGION. ONE TROUGH WILL MOVE TOWARD THE BOOTHEEL OF NEW MEXICO AND EASTWARD ACROSS THE BORDER WITH MEXICO WHILE THE SECOND DIVES SOUTHWARD OUT OF THE CANADIAN ROCKIES. CLOUDS WILL INCREASE THIS AFTERNOON...LEADING TO ISOLATED TO SCATTERED LIGHT SHOWERS. A COLD FRONT WILL THEN PLUNGE INTO NORTHERN NEW MEXICO THIS EVENING...SPILLING SOUTHWARD THROUGH MOST OF THE REMAINDER OF THE STATE OVERNIGHT. THIS WILL YIELD GUSTY WINDS IN EASTERN TO CENTRAL NEW MEXICO TONIGHT WITH INCREASING LOW CLOUDS AND SHOWERS/PRECIPITATION. MVFR/IFR CEILINGS AND VISIBILITIES WILL ACCOMPANY AND LINGER BEHIND THE FRONT. LOWEST CEILINGS/VISIBILITIES AND LIFR/VLIFR CONDITIONS WILL BE MOST LIKELY ALONG EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TONIGHT AND SATURDAY MORNING...AND ALSO OVER EAST/SOUTHEAST SLOPES OF THE CONTINENTAL DIVIDE. MOUNTAIN OBSCURATIONS WILL BE MOST PREVALENT IN NORTHERN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 26 55 25 63 / 5 5 0 0 DULCE........................... 21 50 19 59 / 20 10 5 5 CUBA............................ 23 47 20 58 / 30 20 0 5 GALLUP.......................... 20 54 16 63 / 5 10 0 5 EL MORRO........................ 21 48 17 56 / 20 10 0 5 GRANTS.......................... 21 52 17 61 / 30 10 0 5 QUEMADO......................... 26 50 25 60 / 20 20 5 5 GLENWOOD........................ 26 58 25 66 / 10 20 10 5 CHAMA........................... 19 43 16 52 / 40 20 5 5 LOS ALAMOS...................... 27 45 29 56 / 40 20 0 5 PECOS........................... 23 43 24 55 / 40 20 0 5 CERRO/QUESTA.................... 20 43 17 54 / 60 10 5 5 RED RIVER....................... 16 36 12 47 / 80 20 10 5 ANGEL FIRE...................... 14 38 4 49 / 70 20 10 5 TAOS............................ 21 46 14 56 / 40 10 0 5 MORA............................ 19 41 20 52 / 40 20 5 5 ESPANOLA........................ 25 51 24 62 / 30 10 0 5 SANTA FE........................ 27 45 27 56 / 30 40 0 5 SANTA FE AIRPORT................ 26 48 25 59 / 30 40 0 5 ALBUQUERQUE FOOTHILLS........... 31 51 31 61 / 20 40 0 5 ALBUQUERQUE HEIGHTS............. 34 54 32 63 / 10 40 0 0 ALBUQUERQUE VALLEY.............. 32 56 28 64 / 20 30 0 0 ALBUQUERQUE WEST MESA........... 33 55 32 64 / 30 30 0 0 LOS LUNAS....................... 30 56 27 64 / 20 40 0 0 RIO RANCHO...................... 32 55 31 64 / 30 30 0 0 SOCORRO......................... 32 56 31 65 / 10 30 0 0 SANDIA PARK/CEDAR CREST......... 24 46 28 57 / 40 40 0 5 TIJERAS......................... 28 49 29 60 / 30 40 0 5 MORIARTY/ESTANCIA............... 19 48 15 60 / 30 30 0 5 CLINES CORNERS.................. 20 43 24 57 / 50 30 0 5 GRAN QUIVIRA.................... 25 47 26 59 / 30 40 5 5 CARRIZOZO....................... 32 49 27 61 / 20 30 5 5 RUIDOSO......................... 25 41 26 54 / 50 60 10 5 CAPULIN......................... 18 42 21 54 / 50 10 5 5 RATON........................... 17 45 18 58 / 40 5 0 5 SPRINGER........................ 19 45 20 61 / 30 5 0 5 LAS VEGAS....................... 19 42 21 57 / 30 10 0 5 CLAYTON......................... 25 51 28 64 / 20 5 0 0 ROY............................. 23 47 24 60 / 30 5 0 5 CONCHAS......................... 31 53 27 67 / 20 5 0 0 SANTA ROSA...................... 31 51 29 65 / 20 10 0 0 TUCUMCARI....................... 30 54 27 68 / 20 5 0 0 CLOVIS.......................... 31 51 30 65 / 20 30 0 0 PORTALES........................ 33 51 31 65 / 20 40 0 0 FORT SUMNER..................... 32 50 27 66 / 20 20 0 0 ROSWELL......................... 37 48 30 67 / 20 60 5 0 PICACHO......................... 31 45 27 62 / 40 50 5 5 ELK............................. 28 42 25 57 / 40 60 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 8 AM MDT FRIDAY FOR THE FOLLOWING ZONES... NMZ510>516-527. WIND ADVISORY FROM 3 AM TO 9 AM MDT FRIDAY FOR THE FOLLOWING ZONES... NMZ519-520. && 40
Hazardous weather outlook, Mar 31, 5:30 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MDT THU MAR 31 2016 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 530 AM MDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTH THROUGH THE EASTERN PLAINS INTO THE RIO GRANDE VALLEY TONIGHT. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY FOR AN HOUR OR TWO BEHIND THE FRONT ACROSS THE PLAINS OVERNIGHT. EAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE BELOW CANYONS FROM THE ALBUQUERQUE METRO AREA SOUTHWARD TO ABO PASS AND CARRIZOZO OVERNIGHT. WINTER WEATHER ADVISORIES ARE IN EFFECT TONIGHT FOR THE SANGRE DE CRISTO MOUNTAINS AND THE RATON RIDGE WHERE SEVERAL INCHES OF SNOW ARE LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COMBINATION OF STRONG WINDS AND LOW HUMIDITIES MAY RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:14 AM MDT | Winter Weather Advisory | ABQ | 28 hr |
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.